# SDR 2005UALA01194

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 50,643 hours, 27,989 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Fuselage Appr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SHARP DENT IN RIGHT FUSELAGE APPROXIMATELY 15 INCHES AFT OF AND 6 INCHES BELOW DOOR 1R CUTOUT.  REMOVED DAMAGE REF SRM 53-00-01, MANUFACTURED A DOUBLER AND TRIPLER PER SRM 53-00-01 REPAIR 31.
